Show simple item record

dc.contributor.authorDotto, Emanuele
dc.contributor.authorKrause, Achim
dc.contributor.authorNikolaus, Thomas
dc.contributor.authorPatchkoria, Irakli
dc.date.accessioned2022-07-15T11:20:01Z
dc.date.available2022-07-15T11:20:01Z
dc.date.issued2022-04
dc.identifier.citationDotto , E , Krause , A , Nikolaus , T & Patchkoria , I 2022 , ' Witt vectors with coefficients and characteristic polynomials over non-commutative rings ' , Compositio Mathematica , vol. 158 , no. 2 , pp. 366-408 . https://doi.org/10.1112/S0010437X22007254en
dc.identifier.issn1570-5846
dc.identifier.otherPURE: 197311403
dc.identifier.otherPURE UUID: d29fd569-9e2b-4590-8229-1e2ed2ed425b
dc.identifier.otherScopus: 85129864226
dc.identifier.otherWOS: 000787240700001
dc.identifier.otherMendeley: eee16b68-2488-3373-9cca-1d7a5c4f2214
dc.identifier.urihttps://hdl.handle.net/2164/18877
dc.descriptionFunding Information: The first and the fourth authors were supported by the German Research Foundation Schwerpunktprogramm 1786 and by the Hausdorff Center for Mathematics at the University of Bonn. The second and third authors were funded by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation) under Germany's Excellence Strategy EXC 2044 390685587, Mathematics Münster: Dynamics–Geometry–Structure.en
dc.format.extent43
dc.language.isoeng
dc.relation.ispartofCompositio Mathematicaen
dc.rightsThis is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (https://creativecommons.org/licenses/by/4.0), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited. Compositio Mathematica is © Foundation Compositio Mathematica.en
dc.subjectWitt vectorsen
dc.subjectcharacteristic polynomialen
dc.subjecttraceen
dc.subjectTRACEen
dc.subjectQA Mathematicsen
dc.subjectAlgebra and Number Theoryen
dc.subject.lccQAen
dc.titleWitt vectors with coefficients and characteristic polynomials over non-commutative ringsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1112/S0010437X22007254
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85129864226&partnerID=8YFLogxKen
dc.identifier.urlhttps://www.mendeley.com/catalogue/eee16b68-2488-3373-9cca-1d7a5c4f2214/en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record